# SDR USAA990421

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Ctr Wing
- Part time: 38,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT LOWER END OF INBOARD CHORD ANGLE OF FRAME RBL 65 AT TOP OF WING CENTER SECTION FRAME.  INSTALLED FILLER, STIFFENING ANGLE AND TAPERED SHIM PER EA 64331 AND TR 53-62-01.  (M)
